# SDR AALA202009269003

- Difficulty date: September 25, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 16,581 hours, 6,325 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED EMERGENCY DOOR OPS CYLINDER, R1 AND R4 DOORS, CHARGE LOW.  SERVICED DOOR ASSIST BOTTLE, PER AMM 52-10-00 AT R1 DOOR (AALA202009269003) AND R4 DOOR (AALA202009279011).  NO LEAKS, OPERATIONAL CHECK SATISFACTORY.
